# SDR UALA2013030501314

- Difficulty date: March 3, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 91,237 hours, 14,547 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Cut
- Location: Nr 10 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID LEAK RIGHT INBOARD SPOILER.  FOUND HYDRAULIC LEAK COMING FROM THE NR 10 SPOILER ACTUATOR FILTER HOUSING.  FOUND CAP O-RING CUT.  REPLACED NR 10 SPOILER FILTER, PACKINGS AND FILTER COVER O-RINGS PER MM.  LEAKED CHECK AND OPERATED SPOILERS AND NO LEAKS NOTED.
